Recent Publications

  • M. Cho, T.Prasad, K. Tanahashi,M. H.M.  Rashid, and A. Uchiyama, Spectrum is continuous for class pwA(s,t) operators, Filomat,36(8)(2022).
  • S. Mecheri and T. Prasad, Analytic extension of totally polynomially posinormal operators, Math.Report, 23,(2021),359-372
  • S. Mecheri and T. Prasad, Fuglede-Putnam type theorem for extension of M-hyponormal operators, Ukr. Math. J, (to appear)
  • M.H.M Rashid and T. Prasad, Weyl type theorems for algebraically class p-wA(s,t) operators, Facta Universitatis, Series:Mathematics and Informatics, 36, (2021), 575 - 584
  • Sini P, Group of L-homeomorphisms and Lf- representability of permutation groups. Fuzzy information and Engineering(2021) I 1616-8666, 
  • Sini P, Completely Homogeneous c-spaces. Heliyon, 6(12),(2020), 
  • Sini P, Hereditary Homogeneous Generalized Topological Space. Iranian Journal of Mathematics and informatics, 14(2),  9-18 (2019),
  • Preethi Kuttipulackal; The mixed tree domination polynomial of some path related graphs; International Journal of Applied Engineering Research Vol.14, Number 8, 2019(Special Issue).
  • Preethi Kuttipulackal; A Study of Mixed Tree Domination polynomial in some class of Graphs; South East Asian Journal of Mathematics and Mathematical Sciences Vol.5, No.3(2019), 129-140
  • Preethi Kuttipulackal;Tree Domination Polynomial of Some Graphs; Malaya Journal of Matematik, Vol S. No.1, 2019, pages 451-456.
  • Preethi Kuttipulackal;The Mixed Tree Domination Polynomial of Some Derived Graphs; International Journal of Research in Advent Technology, March 2019, Vol 7. No.3, pages 1193-1199

Contact Us

Department of Mathematics
University of Calicut
Thenhipallam PO
Malappuram - 673635 PIN
Copyright © 2017 University of Calicut. All Rights Reserved | Powered By CUCC